# SDR SWAA2024011139316

- Difficulty date: January 9, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N8737L
- Make and model: Boeing 737-8
- Aircraft serial: 60230
- Aircraft time: 8,899 hours, 4,152 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F A REPORTS AFT MEGAPHONE INTERMITTENT<[01] R&R MEGAPHONE IAW AMM 25-64-00
